# SDR AALA202305017136

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 62,341 hours, 25,927 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SELECTED FLAPS 1, IMMEDIATELY TRAILING EDGE ASYMMETRY, RIGHT FLAP STARTED TO MOVE BUT LEFT FLAP DID NOT. NO SLATS EXT. FLAPS GOT TO I NEEDLE WITH AND STOPPED. EMERGENCY WAS DECLARED INTO MEX. REMOVED AND REPLACED OUTBOARD FLAP INBOARD NUMBER 7 SKEW SENSOR.
